VOL. 19 · NO. 1 | January, 1967
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 19 (1), (January, 1967)
No abstract available
Articles
Masayoshi MIYANISHI
J. Math. Soc. Japan 19 (1), 1-29, (January, 1967) DOI: 10.2969/jmsj/01910001
KEYWORDS: 14.50
No abstract available
Tadashi NAGANO
J. Math. Soc. Japan 19 (1), 30-31, (January, 1967) DOI: 10.2969/jmsj/01910030
KEYWORDS: 53.78, 83.53
No abstract available
Hideki OMORI
J. Math. Soc. Japan 19 (1), 32-45, (January, 1967) DOI: 10.2969/jmsj/01910032
KEYWORDS: 22.40, 57.47
No abstract available
Mamoru KANDA
J. Math. Soc. Japan 19 (1), 46-69, (January, 1967) DOI: 10.2969/jmsj/01910046
KEYWORDS: 60.62
No abstract available
Junji HASHIMOTO
J. Math. Soc. Japan 19 (1), 70-81, (January, 1967) DOI: 10.2969/jmsj/01910070
KEYWORDS: 08.30
No abstract available
Kyuya MASUDA
J. Math. Soc. Japan 19 (1), 82-90, (January, 1967) DOI: 10.2969/jmsj/01910082
KEYWORDS: 35.52, 35.16
No abstract available
K. YANO, E. M. PATTERSON
J. Math. Soc. Japan 19 (1), 91-113, (January, 1967) DOI: 10.2969/jmsj/01910091
KEYWORDS: 53.50
No abstract available
Tomio KUBOTA
J. Math. Soc. Japan 19 (1), 114-121, (January, 1967) DOI: 10.2969/jmsj/01910114
KEYWORDS: 10.68, 22.50
No abstract available
Back to Top